# SDR CED2006F00010

- Difficulty date: August 21, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N238CA
- Make and model: Lear 25
- Aircraft serial: 040
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

HAD TO ABORT THE TAKEOFF WHILE ATTEMPTING TO DEPART.  THE REASON FOR THE ABORT WAS THAT THE NR 2 ENGINE WOULD NOT PRODUCE TAKEOFF FOR THE CONDITIONS.  MAINTENANCE CHECKED AIRCRAFT AND FOUND IT TO MAKE TAKEOFF EPR ON PERFORMANCE RUN.  (K)
